Hearing management

Question
Posted by: maggie | 2017/09/26

Q.

Can Zoely cause heighten hearing?

I have been on Zoely for 6 weeks. Initially I got terrible migraines, Dr ruled it out that it is just due to the estrogen. For about 3 weeks I have extra sensitive hearing and at times painful. Dr said it might be from allergies, and prescribed cortisone. Problem not resolved. Before Zoely I was on microval for 2.5 years with no problems. Now I am considering whether there isn't a link between Zoely and the sensitive hearing. My Dr said I now need to go to an ENT. But I first want to determine if there is a link for above. Maybe stop Zoely for a month if there might be a link, if it doesn't improve I will go to ENT. Please advise would be appreciated.

Expert's Reply

A.

Hearing Expert
- 2017/10/06

Hallo Maggie.  This is very interesting.  Sensitive hearing is called hyperacusis.  It is not common to associate hyperacusis with the use of hormones, but Im not a medical doctor.  Yes if you can stop it for a month of two and see / hear what happens, it will be interesting.  REad your pamphlet in the tablets.  Sorry that Im not much of help in this regard.  

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.